# SDR DALA1116339870

- Difficulty date: March 3, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 636 Bl0-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 636 BETWEEN BL-0 AND LBL-22 FLOOR SUPPORT CHAFED. CORR BY FILLING IM 316479 BLENDED SUPPORT IAW SRM 51-10-3.  ORIGINAL THICKNESS WAS .050 IAW SRM 53-13-2,  AFTER BLEND THICKNESS IS .027 OUT OF LIMITS IAW SRM 53-01, FIG 1 FABBED NEW SUPPORT IAW SRM 53-13-2.  INSTALLED NEW SUPPORT IAW SRM 51-30-5.  REQUIRED INSP COMPLETED.
